| Model Number |
QUADLINK IMPLANT SYSTEM, 10MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/17/2024, it was reported by a sales representative via email that the blade of the flipcutter iii from an ar-1288qis-100 quadlink implant system broke off during drilling.Due to this, the surgeon had to drill a larger tunnel, leading to having to use button extenders.This was discovered during a procedure on (b)(6) 2024.Additional information received on 12/26/2024: this was discovered during an acl reconstruction procedure.All the broken fragments were removed.The case was completed by using a new flipcutter iii with a 17 mm button.The case was delayed about seventeen minutes; however, the sales representative does not know if additional anesthesia was used.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.